Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the repercussions after accidental ingestion of mosquito repellent cream?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Tue, 3 Nov 2015 in General Health
Question: Accidentally swallowed odomos cream immediately. rinsed mouth any harmful effect and precaution to be taken.actually thought it was toothpaste and rinsed my mouth and then immediately spat it out and washed my mouth
doctor
Answered by Dr. Pavan Kumar Gupta 19 minutes later
Brief answer...nothing should happen
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
I don't think anything harmful would occur to you since the amount taken in mouth was small and which was spat out immediately. Even if some amount has been swallowed,it shouldn't cause any problem because of minuscule amount.
However in case you feel anxiety or palpitation or sweating or any other untoward symptom,then you may think of going to the emergency ward of nearby hospital.
Drink a glass of chilled milk to counter any swallowed amount.
I hope it helps,however you are most welcome to revert to me for any further  query.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Pavan Kumar Gupta 2 hours later
Hi thnks for feedback this incident happened at 6 am had lots of water after that and a glass of cold chaas around 12 pm and tea and biscuits.

I have had some body pains mainlyadound the legs lower side ......neck and a burning sensation in the eyes since last 1 hr mebbe due to strain as I had to wake up at 5 am due to a family emergency.

No other adverse senstions...let me know if any further medications or feedback required .
Regards NJ
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
it is already 8 hours since you swallowed it. I think you are all right.
Just wait and watch.
Nothing else to be done at the moment.
Thanks
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Palpitation

doctor1 MD

i have a suden flicker like palpitation from my left lower chest folowing sneezing, lying down left lateraly, siting bending forward with no hypertention,no asthma or alergy nor any other problems could it be my heart or diaphram..even my ecg is normal

doctor1 MD

Hi, I had open heart surgery when I was 2months old and now I am 21 and haven t had any problems with my check ups. But when I get heart palpitations is worries me. I am on citalopram for panics attacks that had started just over a year ago.But when I have a heart palpitations its like it misses a beat and then the next one is a huge beat, is this something to worry about or what should I do?Also pretty much any pain I feel in around my jaw/arm or chest or nearly anywhere really scares me just because I fear its something to do with my heart.

doctor1 MD

Hello. My normal heart rate is about 100 - 120 bpm. I had palpitations occasionally but I never went to see the doctor as I thought it was normal although they usually lasted from 5 to 10 minutes. Last year when I was 24 weeks pregnant, I had a heart palpitation (while I was resting) and my heart rate went up to 240 bpm. It was only after I got injected with adenosine (35mins later) did my heart rate went down to 120bpm. The doctors diagnosed me with an SVT. Due to that, I requested to deliver my baby through C-section. This year, I'm pregnant again and I still go for my scheduled appointments every few months with the cardiologist. Only now he does not think it sounds like I have SVT. This year I will deliver my baby normally but I'm still quite worried about my heart. My question is, if I don't have SVT, what kind of heart condition do I have? I still have palpitations sometimes, my heart rate is never below 100bpm, I always feel fatigued and chest pain and short of breath. Thank you.

doctor1 MD

I am 27 years old. I am a healthy eater, non-smoker, and I exercise regularly. I have had heart palpitations that started after taking a high dose of Dramamine (Dimenhydrinate). I noticed the palpitations and a racing heartbeat right after taking the pills. I was scared, but thought it would be fine in the morning. They never went away. That was three months ago. I can describe it as a skipped beat and then a really hard beat. Thump, thump thump....pause....THUMP. I can feel it in my neck and throat. It also disrupts my breathing rhythm. I have seen my general practitioner several times and have had an EKG and stress test. She told me I possibly have PVC s. She is convinced it is nothing to worry about, however, they are increasing in frequency (sometimes 5-6 a minute) and are very distracting (scary too). I get them randomly with an increase during exercise and the day after. My question is: Could taking this medication have permanently alter my heart function? If not, could it have made me more sensitive to my heart rhythm? I repeat, I have NEVER experienced this sensation before taking this medication. I realize heart palpitations can be benign, but why would they start after this one dose, and continue months later? I want to know if there is anything I can do to prevent this from happening, or reverse this effect. I don t understand a whole lot about heart function, and I am not getting a very thorough explanation about how this could happen from my doctor.

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in...

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day I've had blood work I've had everything only thing I have is Hashimoto's.

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg trazadone . Is there danger of an interaction?